# SDR USAA2014112500002

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 11,631 hours, 4,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L EMER AISLE LIGHT INOPERATIVE.  FOUND CONNECTION LOOSE, RECONNECTED.  OPERATIONS CHECKED OK.
